Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kierstabelle

Member
  • Content Count

    29
  • Joined

  • Last visited

Everything posted by Kierstabelle

  1. Well, Tuesday is the day I go to my new dermatologist. And wouldn't you know that the weirdest thing has happened - I haven't used ANY product on my face since the falling out with my last dermatologist (about 2+ weeks), and I haven't done anything that I used to do to not exacerbate the condition (like keeping my hands off my face, changing my pillowcases every few days) - and my skin has completely changed. While the overall condition is worse (not as smooth, more redness) I have no cysts, j
  2. I had this problem too. You might want to try switching to a creme based makeup (I am using the stick version of Revlon Colorstay) since it last longer, I don't have to reapply as much and it hasn't changed colors yet...
  3. Thank you so much for your replies. You have given me a lot of different brands to look into. Here's hoping! I used to use Revlon Colorstay in high school (the coverage was great, I have some pictures where you probably can't even tell that had acne. The only problems I can remember having with it were that I had to use a lot and continually throughout the day to maintain covereage, and sometimes putting on so much felt like too much. I tried dermablend in high school, but it felt more
  4. "Yeah I know thats sad,but it really would make me feel better,and in the end at least I could be content knowing I made them and their families suffer more than I did." Ok, I think you are focusing on the wrong thing. Hurting them really won't make you feel better. And in the end it only hurts you because then you get caught, put in jail or fried and your life was wasted and they win. You kill them, they win. You let them get to you, they win. You let them rile you up, make you angry- t
  5. I agree wholeheartedly with Mercer. Violence isn't the answer. I am glad that you chose to write us, instead of take a gun to school and hurt yourself and others. I think you have made the right choice by trying to talk about things. You said yourself that you are happy (or at least can live) with who you are. I remember Junior High and Elementary school. Those were tough tough times. You aren't alone in feeling like it is you against the world, or that the people you are forced to go t
  6. If you use toothpaste, you have to make sure it is paste, not gel. And it doesn't always work- I tried that method years ago to no avail... I haven't yet found a way to handle the pain except for sucking it up. I get those kinds of cysts all the time, so I feel for you.
  7. I never go off meds. Most of the time I was on meds that if you stopped for a couple of days they couldn't be used anymore because your body became resistant to them. But since I am in between dermatologists right now, I figure I can stop all of the prescription meds, and stop the regimen for the next couple of weeks and then go to this new dermatologist with a clean slate (well, for our treatment though probably not my skin). Now I just have to find the perfect full coverage makeup in th
  8. Thank you...I needed that. I got an appointment with a new dermatologist in a couple of weeks. I don't know much about him, but he is the only one in our area that is accepting new patients, so now I'm in the process of seeing if any of my other doctors have heard of him and what they think. I am thinking of swearing off all acne meds until I meet with him- that way he has a clear understanding of the kind of acne I have been living with and what he is up against as a dermatologist. As
  9. I think your skin just needs to get used to the regimen. When I first started using Dan's regimen, my face was red like that for about 2, maybe 2 1/2, weeks. I didn't find a lot that was able to make my face less red- make-up did a pretty good job of toning down some of the redness though. If you don't feel confortable with foundation, than I would suggest you keep your skin well moisturized and just give it time.
  10. I don't know about the vitamin, though I would say you are wasting your $$ and time...what do you know about the BenzaClin?? My derm just tried to prescribe it for me...
  11. I have been going to the same dermatologist for 10+ years, and we have tried everything- about a dozen antibiotics, probably even more than that of topical; we tried to culture the bacteria in my acne. And still the acne persists- that big, apinful nodular acne that has now spread to my back and I am getting smaller acne over my chest. I went to her today to discuss Accutane, which I wasn't even sure I would qualify for since I have some other medical problems. And she wouldn't even discuss
  12. I am trying to find good make-up that covers well, but won't clog my pores or irritate my skin worse. I recently went to try Coverblend, but the girl at Bon Ton told me it wasn't a good choice because it can actually make my skin worse! So I am wondering if you all can give me a listing of good brands to try, and where I can look for them. I live in New York State, US. Thanks!
  13. at least I hope it is-- but it maytake awhile...I am on week 4 and I am still peeling (maybe it is my cleanser?) but the redness goes away after about 1-1 1/2 weeks. Though periodically you may get a red day here or there...just don't give up. I know it sucks but keep doing the regimen.
  14. Once my skin starts to dry- oh yeah. Especially around my mouth and chin, and the temples of my forehead.
  15. I have been using proactiv following Dan's regimen, and so far I am pleased. I've been using Proactiv (in conjunction with some prescription topicals) for over 2 years, and recently (within the last 6 months) it hasn't been working well. When I found out about Dan's regimen, I started using more of the Proactiv's BP on my face. It's been 3 weeks and except for the peeling skin I am pleased. I have only had 1 monsterous zit on my face (in the 1st week of the regimen) but since then the only t
  16. I would also recommend putting on a little BP at a time (say on your hcin), and get that absorbed. Work on the rest of your face with a little, and then go back and start all over until you have put on as much BP as you want. I found that when I tried to put on the entire amount of BP at one time it didn't absorb as well as this method. It still takes about 15 minutes to apply everything, but I don't get those white streaks you are talking about and I think it works better, for me anyway.
  17. I've been doing this for a little over 3 weeks now, and I am still peeling (mostly around the areas where I got the worst amounts of acne)...I would say it is normal until your skin gets used to the BP and absorbs it better...I use moisturizer and if flakes appear I use a dry washcloth and just gently go over my face with it and that seems to take the flakes and scales without irritating my skin. Someone had mentioned once using a tape method, but that didn't work for me. Good luck!
  18. Piso, I think you did the right thing by researching accutane before beginning treatment. Since you are having reservations about it, I would suggest making a new appt. with your dermatologist to discuss them. NEVER begin a treatment you do not feel 100% sure about. There are tons of different antibiotics, topical creams, and other treatments avaibale for the treatment of acne. If this was your first meeting with your dermatologist and s/he has put you on accutane, I would consider se
  19. Help! I don't know what is going wrong...I've been using BP, tazorac and Klaron for about 2 years now, but recently it has started to turn my skin orange! Does anyone know if this is normal? I have a dermatologist appt. in about 2 weeks (soonest I could get one)
×